# SDR SIMA200316006

- Difficulty date: May 29, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND STRINGER 19L CHAFED AT FRAME 53.  BLENDED THE CHAFED AREA AND PERFORMED AN NDT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR ANGLE AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 21, CHAPTER 53-24-01 FIGURE 201.  (M)
